# SDR GLBA96076

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120085
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Passenger Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RDU - CREW REPORTED FORWARD CABIN DOOR ANNUNCIATOR ILLUMINATED ON TAXI AND THEY RETURNED TO GATE.  MAINTENANCE REPAIRED BROKEN WIRE AT FORWARD MICROSWITCH.  OPS CHECK WAS GOOD.  (X)
